# SDR KCSA10041

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 80,936 hours, 21,434 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SMOKE DETECTOR NR 5 LIGHT ILLUMINATED IN FLIGHT, LIGHT EXTINGUISHED BY PRESS DETECTOR TEST "B" BUTTON (NO SMOKE NOTED).  REMOVED NR 5 B MAIN DECK SMOKE DETECTOR, CHECKED FOR LOOSE AND DAMAGED WIRES, RE-INSTALLED SAME SMOKE DETECTOR 5B IAW 747 MM 26-14-01.  OPS CHECK SEVERAL TIMES, NO DEFECTS FOUND, OPS CHECK GOOD.
